# SDR COMA0860292

- Difficulty date: June 16, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-6, EDDY CURRENT INSPECTION FOUND CRACK ON LOWER POST, FS 409+128, LBL 18, OUTBOARD SIDE.  CUT OUT DAMAGE AND INSTALLED A DOUBLER IN ACCORDANCE WITH REO 601R-53-41-056 REV E.  (S)
